Results 1 to 6 of 6
Like Tree5Likes

Thread: Need Help/Advice - Drop in Libido & ED during Cycle (31 years old)

  1. #1
    che_ is offline New Member
    Join Date
    Jan 2018
    Posts
    3

    Need Help/Advice - Drop in Libido & ED during Cycle (31 years old)

    Hi all,

    Happy New Year.

    I am running my 3rd cycle at the moment. For my 1st cycle I ran straight Test E (500mg/week) for 12 weeks and my 2nd cycle was Sus250 (600mg/week) & Tren Ace (350mg/week) for 12 weeks. During my 2nd cycle I experienced erectile dysfunction aka Tren dick.

    I was wondering if I could get your help and advice with my current situation.

    I am currently running only Sus250, I started my cycle 1st November last year.

    Week 1: Sus250 600mg
    Week 2 - 5: Sus250 650mg & Tren ace 300 w/ adex (0.5 EOD) and caber (0.5/week)
    Week 6 - present: Sus250 700mg w/ adex (0.5 EOD)

    I only ran tren for 4 weeks as only had some leftover from last year that I wanted to finish off.

    For the first month my libido was through the roof and I was horny af. However from week 6 (mid-December) on wards after stopping tren my libido has been down and I have been getting erectile dysfunction (ED). This shouldn't be the case as I am only running straight test (Sus250) at a higher dose. As mentioned, I did get ED last year when I ran a full cycle of tren, however the tren should be out of my system by now...

    I am not getting gyno, still seeing solid gains and my strength is improving week on week. Really perplexed what the issue is at the moment.

    Any advice or guidance would be highly appreciated.

    Cheers,
    C

  2. #2
    SwoleAnchelada is offline New Member
    Join Date
    Dec 2017
    Posts
    27
    Quote Originally Posted by che_ View Post
    Hi all,

    Happy New Year.

    I am running my 3rd cycle at the moment. For my 1st cycle I ran straight Test E (500mg/week) for 12 weeks and my 2nd cycle was Sus250 (600mg/week) & Tren Ace (350mg/week) for 12 weeks. During my 2nd cycle I experienced erectile dysfunction aka Tren dick.

    I was wondering if I could get your help and advice with my current situation.

    I am currently running only Sus250, I started my cycle 1st November last year.

    Week 1: Sus250 600mg
    Week 2 - 5: Sus250 650mg & Tren ace 300 w/ adex (0.5 EOD) and caber (0.5/week)
    Week 6 - present: Sus250 700mg w/ adex (0.5 EOD)

    I only ran tren for 4 weeks as only had some leftover from last year that I wanted to finish off.

    For the first month my libido was through the roof and I was horny af. However from week 6 (mid-December) on wards after stopping tren my libido has been down and I have been getting erectile dysfunction (ED). This shouldn't be the case as I am only running straight test (Sus250) at a higher dose. As mentioned, I did get ED last year when I ran a full cycle of tren, however the tren should be out of my system by now...

    I am not getting gyno, still seeing solid gains and my strength is improving week on week. Really perplexed what the issue is at the moment.

    Any advice or guidance would be highly appreciated.

    Cheers,
    C
    Your adex might be too high, crashing your estrogen. Low E impacts libido and ED too, if it were me I'd go to 0.25 adex. And if gyno symptoms start, a SERM may be a better choice. Hopefully someone else has a more detailed opinion.

    Let us know what you decide and what happens too

    Cheers

  3. #3
    David LoPan's Avatar
    David LoPan is online now Anabolic Member
    Join Date
    Aug 2013
    Location
    China Town
    Posts
    2,242
    Blog Entries
    1
    To me with your history use with Tren it could be due to your a little sensitive to prolactin. If you are not getting sides, GI issues, N/V/D, from the caber I would suggest running this 2 times per week and see if that helps.

    I can also say that sometimes when I have run Tren I just get more interested in the gym over sex. Could be a mind thing but I bet you just need to up your Caber to 2 times a week at the dose you are running.

  4. #4
    GearHeaded's Avatar
    GearHeaded is online now Knowledgeable Member
    Join Date
    Nov 2017
    Posts
    1,025
    get blood work. this will provide you a good reference for all your future cycles as well. see where E is at as well as prolactin. it could be your simply over doing the AI dose (it could be you just don't aromatize that much and don't need much AI on 600mg of test). I'm running 2000mg of test per week currently and only need 25mg Aromasin 3x per week (once a week 1.5mg letro).. my aromasin is about out and I'll be switching to .25mg adex EOD (half the dose your taking)
    Last edited by GearHeaded; 01-02-2018 at 12:22 PM.

  5. #5
    che_ is offline New Member
    Join Date
    Jan 2018
    Posts
    3
    Thanks for the advice, much appreciated guys!

    I will lower my AI dose to 0.25mg EOD and will keep you posted.

    Cheers,
    C

  6. #6
    che_ is offline New Member
    Join Date
    Jan 2018
    Posts
    3
    Hi all,

    Just an update. GearHeaded was right on the money, I reduced Adex to 0.25 EOD and my libido is back to normal and no longer getting ED.

    Again thanks for the advice everyone, much appreciated.

    Cheers,
    C

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •